Red and Brown Spots after Combivir
Apr 12, 2013
Dear Doctor I had a one time sex with a prostitute where condom had broken. I was prescribed Combivir as a PEP for 28 days which I completed. I had an ELISA test after 55 days of exposure (27 days post PEP) where HIV1+O2 antibodies and P24 antigen were tested to be negative. How accurate results are and when should I repeat the tests and are there any other tests I need to do ? Since about two weeks I see needle shaped red and brown non itchy spots (approx 15 ) appeared on my hands and has got me worried. Besides this I have no other symptoms. What could be the cause ? Please advice
Response from Dr. Henry
The spots you describe would unlikely be related to either the short course of Combivir or from HIV infection-if persistent/worsening recommend assessment by your primary care provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue Could I Have Acute HIV Infection
- Sex With A Prostitute Should I Get Test For AIDS
- Diarrhea After Eating Sperm Worried I Have HIV
- Diarrhea After Licking Genital Worried I Have HIV
- Dry Mouth After Anal Sex Worried I Have HIV
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.